# SDR AWXA200500467

- Difficulty date: March 28, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079454
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A .25 INCH CRACK WAS FOUND ON L-1 DOOR INNER WEB SKIN ON AFT SIDE, AT 5TH DOOR STOP FROM TOP BS 344, STR 13 LT.  MAINTENANCE CUT OUT DAMAGED L-1 DOOR INNER WEB SKIN AT 5TH DOOR STOP FROM TOP BS 344, STR 13 LT; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13.
